# SDR 2004F00119

- Difficulty date: September 10, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOORBOARD SUPPORT BETWEEN FRAME 48 AND FRAME 50 ABOVE STRINGER 38L IN AFT LOWER CARGO BAY.  REMOVED AND REPLACED FLOORBOARD SUPPORT AT FRAME 48L TO 52L, STRINGER 38L IN AFT LOWER CARGO BAY.  (M)
